# SDR SIMA991702

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359SB
- Make and model: Saab 340B
- Aircraft serial: 340B359
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: AIR124472
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LRD - FLT 5167 - UPON PARKING, BRAKE OUTBOARD PRESSURE AND HYDRAULIC QUANTITY WENT TO ZERO.  REMOVED AND REPLACED BROKEN BRAKE SUPPLY LINE AT THE NR 1 BRAKE.  SERVICED SYSTEM, PERFORMED LEAK AND OPERATIONS, CHECKED NORMAL.  (X)
